Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Spotting and heavy white discharge post a week of menses - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   HOw can I help you
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   Are you with me XXXXXXXX ?
User :   After 10 days of completion of my period, I got a red blood discharge for one day and after that the white discharge increases. What could be the reason?
Doctor :   Are you there ?
Doctor :   Are you having the periods regularly before that i would mean the previous 6 cycles
Doctor :   And What is your Age: & Marital Status: Doctor :   Are you with me ?
Doctor :   Could you answer my Questions for me to have a better Understanding
Doctor :   of your condition .
Doctor :   Are you there ?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock everyday.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor